# SDR CALA2013110892734

- Difficulty date: November 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 58,817 hours, 22,026 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND CREW FOUND MATERIAL LOOSE & PEELING ON NR 1 ENG INBD REVERSER HALF AS VIEWED FROM THE REAR OF THE ENGINE.  REPAIRED IAW ECRA 7830-02701.
